Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 478, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 22, 2008, 12:41 PM CDT for Greene County, Polk County, Missouri. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 12:41 PM CDT (17:41 UTC)
- Expired
- Jul 22, 2008, 1:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Greene County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 15 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 1:06 PM CDT | TSTM WND GST 59 | 4 N Springfield, MO | |
| Jul 22, 1:20 PM CDT | TSTM WND DMG | Springfield, MO | TREE DOWN NEAR INTERSECTION OF SCENIC AVENUE AND REPUBLIC ROAD. |
| Jul 22, 1:27 PM CDT | TSTM WND GST 60 | 3 Ne Battlefield, MO | |
| Jul 22, 1:27 PM CDT | HAIL 0.88 | 3 Ne Battlefield, MO | |
| Jul 22, 1:28 PM CDT | HAIL 0.75 | 2 Ene Battlefield, MO | |
| Jul 22, 1:30 PM CDT | TSTM WND DMG | Springfield, MO | SEVERAL CAR WINDOWS BLOWN OUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1917 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 221741
SVRSGF
MOC077-167-221845-
/O.NEW.KSGF.SV.W.0478.080722T1741Z-080722T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 145 PM CDT.
* AT 1238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MORRISVILLE...OR 9 MILES SOUTH OF
BOLIVAR...MOVING SOUTH AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES EAST OF WALNUT GROVE BY 1250 PM CDT.
WILLARD BY 110 PM CDT.
SPRINGFIELD BY 130 PM CDT.
7 MILES EAST OF REPUBLIC BY 135 PM CDT.
BATTLEFIELD BY 140 PM CDT.
THE TOWNS OF SACVILLE...CAVE SPRINGS...EBENEZER...GLIDEWELL AND
GALLOWAY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3711 9353 3748 9357 3754 9320 3745 9317
3745 9319 3742 9319 3741 9316 3710 9308
TIME...MOT...LOC 1741Z 351DEG 22KT 3747 9341
$$4 follow-up statements
000 WWUS53 KSGF 221812 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 111 PM CDT TUE JUL 22 2008 MOC167-221821- /O.CAN.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/ POLK MO- 111 PM CDT TUE JUL 22 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POLK COUNTY IS CANCELLED... LAT...LON 3711 9353 3742 9356 3741 9317 3710 9308 TIME...MOT...LOC 1811Z 351DEG 22KT 3728 9337 $$ MOC077-221845- /O.CON.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/ GREENE MO- 111 PM CDT TUE JUL 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR GREENE COUNTY... AT 108 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR GLIDEWELL...OR 8 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SPRINGFIELD BY 125 PM CDT. BATTLEFIELD AND 8 MILES EAST OF REPUBLIC BY 135 PM CDT. THE TOWN OF GALLOWAY IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86. AT 110 PM THE PUBLIC REPORTED A 59 MPH WIND GUST IN NORTHERN SPRINGFIELD. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3711 9353 3742 9356 3741 9317 3710 9308 TIME...MOT...LOC 1811Z 351DEG 22KT 3728 9337 $$ HATCH
000 WWUS53 KSGF 221823 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 123 PM CDT TUE JUL 22 2008 MOC077-221845- /O.CON.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/ GREENE MO- 123 PM CDT TUE JUL 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR GREENE COUNTY... AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF GREENE COUNTY...INCLUDING THE TOWN OF GALLOWAY. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3711 9353 3733 9355 3734 9315 3710 9308 TIME...MOT...LOC 1823Z 327DEG 34KT 3719 9330 $$ HATCH
000 WWUS53 KSGF 221828 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 128 PM CDT TUE JUL 22 2008 MOC077-221845- /O.CON.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/ GREENE MO- 128 PM CDT TUE JUL 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR GREENE COUNTY... AT 122 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM NEAR SPRINGFIELD...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF GREENE COUNTY...INCLUDING THE TOWN OF GALLOWAY. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 63 AND 86. AT 127 PM NICKLE SIZE HAIL AND 60 MPH WINDS WERE REPORTED IN SOUTHERN SPRINGFIELD WITH THIS STORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3711 9353 3733 9355 3734 9315 3710 9308 TIME...MOT...LOC 1828Z 325DEG 32KT 3717 9327 $$ HATCH
000 WWUS53 KSGF 221841 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 142 PM CDT TUE JUL 22 2008 MOC077-221852- /O.EXP.KSGF.SV.W.0478.000000T0000Z-080722T1845Z/ GREENE MO- 142 PM CDT TUE JUL 22 2008 ...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY EXPIRES AT 145 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3711 9353 3733 9355 3734 9315 3710 9308 TIME...MOT...LOC 1842Z 325DEG 32KT 3707 9318 $$ HATCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:24 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 22, 12:24 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1224 PM CDT TUE JUL 22 2008 ...UPDATE TO AVIATION... .UPDATE... CLUSTER OF THUNDERSTORMS CONTINUES TO MOVE SOUTHEAST ACROSS NORTHERN AND EASTERN MISSOURI THIS MORNING. RECENT RADAR TRENDS INDICATE A MORE SOUTHWARD TURN TO THE CONVECTION ALONG A LOW LEVEL THETA E GRADIENT. HAVE HAD A FEW REPORTS OF LARGE HAIL WITH THESE STORMS IN THE LSX CWA. THESE HAIL REPORTS CORRELATED WELL WITH 55 DBZ REFLECTIVITIES TO AROUND 30 KFT MSL. A COUPLE OF OUTFLOW BOUNDARIES ARE DRAPED ACROSS THE MISSOURI OZARKS. ONE SUCH BOUNDARY IS SINKING SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR. ANOTHER MORE DIFFUSE BOUNDARY EXTENDS FROM NEAR FORT SCOTT KANSAS TO WEST PLAINS. KSGF MORNING SOUNDING REVEALS A FEW INTERESTING FEATURES. FIRST OFF...THIS RAOB EXHIBITS A DECENT WET/HYBRID MICROBURST SIGNATURE. THIS IS FURTHER BACKED BY THE THETA E DIFFERENTIAL BETWEEN THE SURFACE AND AROUND 700 MB. ALSO...A MODIFIED SOUNDING YIELDS AROUND 2000 J/KG OF CAPE WITH A DECENT LOW LEVEL MIXED LAYER. WITH ALL THAT SAID...WILL NEED TO WATCH STORMS CLOSELY TODAY AS MICROBURST POTENTIAL IS UP THERE. WILL ALSO NEED TO WATCH THIS MULTICELL CLUSTER ACROSS CENTRAL MISSOURI...WITH THE MOST LIKELY AREA FOR SEVERE WINDS ALONG ANY SEGMENTS MOVING SOUTHEASTWARD. LARGE HAIL POTENTIAL IS ALSO THERE GIVEN THE AMOUNT OF INSTABILITY. MEAN STORM MOTIONS WILL NOT BE ALL THAT GREAT TODAY EITHER...SO HEAVY RAINFALL AND FLOODING WILL BE A THREAT... ESPECIALLY WITH ANY TRAINING STORMS. INITIAL EXPECTATIONS ARE FOR THAT CLUSTER OF STORMS TO CONTINUE MOVING SOUTH SOUTHEAST ACROSS CENTRAL MISSOURI ALONG THAT THETA E GRADIENT. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED THIS AFTERNOON ALONG ANY REMNANT OUTFLOW BOUNDARIES ACROSS PORTIONS OF SOUTHWEST MISSOURI. HAVE UPDATED POP AND WEATHER GRIDS TO COVER THIS THINKING. ALSO LOWERED TEMPERATURES SEVERAL CATEGORIES ACROSS CENTRAL MISSOURI DUE TO EXPECTED RAIN AND CLOUD COVER. UPDATES ALREADY SENT. SCHAUMANN && .DISCUSSION... MAIN FOCUS WILL CONTINUE TO BE WITH THE CONVECTIVE PRECIPITATION CHANCES OVER THE NEXT SEVERAL DAYS ALONG WITH HOT TEMPERATURES AND HEAT INDEX VALUES. MAIN CONVECTIVE COMPLEX CONTINUES TO AFFECT AREAS TO THE NORTH OF THE CWA WITH MAIN SURFACE FRONTAL BOUNDARY STILL ACROSS NORTHERN MISSOURI. RADAR AS OF 07Z SHOWING A LONE CELL OVER SOUTHERN MISSOURI...BUT MAIN ORGANIZED WEATHER WILL REMAIN AROUND MAIN SURFACE FRONT AND ANY CONVECTIVELY INDUCED OUTFLOW BOUNDARIES. SEVERAL SHORTWAVES WILL ROTATE AROUND THE GREAT LAKES UPPER LOW OVER THE NEXT COUPLE OF DAYS WITH RIDGE AXIS REMAINING POSITIONED FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS. THIS CHANGE TO A MORE NORTHWEST FLOW WILL ALLOW PREVIOUSLY MENTIONED FRONTAL BOUNDARY TO SINK SOUTH INTO THE CWA TODAY AND BECOME MORE NORTHWEST TO SOUTHEAST ORIENTED. INSTABILITY WILL INCREASE TODAY AS TEMPERATURES RISE BACK INTO THE LOW TO MID 90S WITH FRONT/OUTFLOWS ACTING AS FOCUSING MECHANISM FOR THUNDERSTORM REDEVELOPMENT LATER THIS AFTERNOON. WITH CAPES OF 3000-4000 J/KG POSSIBLE ALONG AND AHEAD OF THE FRONT...SOME OF THE STORMS IN THIS CORRIDOR MAY BECOME SEVERE. TEMPERATURES TODAY MAY BE MORE TRICKY THAN IN PREVIOUS DAYS AS WE WILL BE DEALING WITH INCREASED CLOUD COVER FROM CURRENT MCS ALONG WITH THE POSSIBILITY OF AFTERNOON CONVECTION REDEVELOPMENT OVER THE NORTHEAST SECTION OF THE CWA. WHILE THAT AREA HAS HAD THE HIGHEST TEMPERATURES THE PAST FEW DAYS...IT WILL LIKELY BE THE COOLER SPOT TODAY. SOUTHWEST SECTIONS OF THE CWA WILL LIKELY REACH BACK INTO THE MID TO UPPER 90S WHILE NORTHEAST SECTIONS WILL LIKELY BE IN THE UPPER 80S TO AROUND 90. MCS ACTIVITY AGAIN POSSIBLE TONIGHT BUT FURTHER SOUTH FROM CURRENT COMPLEX WHICH IS AFFECTING NORTHERN MISSOURI. MODELS SHIFT MAIN INSTABILITY AXIS FURTHER SOUTHWEST BY WEDNESDAY AND LOOKS LIKE BEST CHANCE OF PRECIPITATION WILL BE OVER SOUTHERN MISSOURI THEN. RIDGE BEGINS TO BREAK DOWN AGAIN BY THURSDAY WITH MORE SHORTWAVE ENERGY MOVING INTO THE AREA FROM THE NORTHWEST. UNSETTLED CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK. && .AVIATION... FOR THE 18Z TAF CYCLE...SCATTERED THUNDERSTORMS CAN BE EXPECTED FOR MUCH OF THE AFTERNOON. EXPECT MVFR WITH BRIEF IFR CONDITIONS AROUND STORMS...ALONG WITH GUSTY WINDS. SKIES ARE EXPECTED TO CLEAR LATER THIS EVENING WITH VFR CONDITIONS PREVAILING. WINDS WILL BECOME LIGHT OUT OF THE SOUTHEAST TONIGHT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 22, 4:40 AM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 440 AM CDT TUE JUL 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 440 AM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: HAIL TO THE SIZE OF GOLF BALLS... WIND GUSTS IN EXCESS OF 60 MPH... DEADLY CLOUD TO GROUND LIGHTNING... TORRENTIAL RAINFALL. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS THIS MORNING WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND CENTRAL MISSOURI. THUNDERSTORMS WILL LIKELY REDEVELOP ALONG A SOUTHWARD MOVING FRONTAL BOUNDARY LATER THIS AFTERNOON. DISCUSSION: SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER CENTRAL MISSOURI THIS MORNING AS A THUNDERSTORM COMPLEX FROM NORTHERN AND CENTRAL MISSOURI MOVES SOUTHEAST. MOST OF THESE THUNDERSTORMS WILL REMAIN BELOW SEVERE LIMITS. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS MORNING OVER SOUTH CENTRAL MISSOURI AS AN OUTFLOW BOUNDARY MOVES SOUTH INTO THE REGION. AGAIN...MOST OF THIS MORNINGS THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG A SOUTHWARD MOVING COLD FRONT. THIS FRONT IS EXPECTED TO PUSH INTO THE MISSOURI OZARKS LATER TODAY. SIGNIFICANT INSTABILITY WILL DEVELOP AHEAD OF THE FRONT...AIDING IN STRONG TO SEVERE THUNDERSTORM DEVELOPMENT. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THIS AFTERNOON ALONG THE FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND AS SEVERAL UPPER DISTURBANCES PUSH THROUGH THE REGION AND INTERACT WITH AN UNSTABLE AIR MASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING AS THUNDERSTORMS REDEVELOP ALONG THE FRONT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 48 min |
| Jul 22, 11:15 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 43 min |
| Jul 22, 12:55 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 65 min |
| Jul 22, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 59 min |
| Jul 22, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 54 min |
| Jul 22, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 59 min |
| Jul 22, 1:41 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 64 min |
| Jul 22, 1:45 PM CDT | Areal Flood Advisory | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 2 hr |
| Jul 22, 2:26 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 64 min |
| Jul 22, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Jul 22, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 61 min |
| Jul 22, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 63 min |
| Jul 22, 4:38 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.